SIMILARITY SOLUTIONS OF BOUNDARY-LAYER EQUATIONS FOR 2ND-ORDER FLUIDS


PAKDEMIRLI M., SUHUBI E.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.30, no.5, pp.611-629, 1992 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 5
  • Publication Date: 1992
  • Doi Number: 10.1016/0020-7225(92)90006-3
  • Title of Journal : INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Page Numbers: pp.611-629

Abstract

In a previous paper [Int. J. Engng Sci. 30, 523 (1992)] boundary layer equations for second order fluids are derived. The general isovector fields for these equations are found by using exterior calculus. From the four independent isovectors only one provides useful solutions which is a scaling transformation. Using this isovector, the ordinary differential equations leading to the similarity solutions are found. The numerical solution of the equations are presented and the profile corresponding to the solution is discussed. The shear stress of the similarity solution is also calculated.